# SDR QXEA2016060700376

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 35,463 hours, 37,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ditching Dam
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR DITCHING DAM IS LOOSE. C/W OPS TEST IAW AMM 25-62-01-710-801. CHECKS GOOD. COMPAIRED TO 2 OTHER ACFT WITH NO DEFECTS FOUND.  RETURNED TO SERVICE.
